# SDR 2002UALA01835

- Difficulty date: December 9, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF KEELBEAM STATION 712 2ND TO LAST RIB AT FWD LT PUMP LEG ATTACH RIB IS CRACKED IN RADIUS.  MAJOR REPAIR ACCOMPLISHED. REPLACED RIB.
